Results 1 to 3 of 3
seroquel withdrawal insomnia
  1. #1
    badrugsgiven is offline New Member
    Join Date
    Jul 2011
    Posts
    1

    Default seroquel withdrawal insomnia

    dont know where to start. problems are that my insurance (state-medi-cal) there is only one clinic that gives meds and they have turned me away saying that they have given almost every drug and the rest I am resistant and won't try (same family as drugs given) so they cannot serve my needs. they told me to be like their other patients who don't seem to mind the side effects as the effects are less than living with depression. can you believe that? then my regular doctor said he cant help me because he won't give me drugs not knowing if they are helping or hurting since he is not a psych dr and is a general md. I took myself off cymbalta had brain zaps really bad (went off 60 mg to zero but then got wise after crying to the dr to help me and asked for 30 mg still had brain zap weeks but tolerable) and went to psych dr so nothing has replaced that meaning for major depression/ptsd and i seem to do okay without it . as far as the insomnia that has gone back as far as childhood (meds only given as adult) but recent horrible drug given for that is seroquel which side effects are many. i am down to 50 mg from 200 mg but i have no help going down even less and when i have tried to get off it totally i could not sleep a wink for days. the psych dr had no sympathy about my withdrawals. psychotherapy does not work because they keep asking "are you gonna harm anyone" and when the answer is no they basically watch the clock and listen best they can tell you the same junk you've known for years (write down feeling, take care of self, listen music, take bath, exercise). so once i get off seroquel thats it for me i dont know what will replace it for sleep because i have to sleep (i want something natural tried melatonin already no dice)
    another dr tried to give me trazodone for aches and pains in body and i found out they give that junk or stuff to people with fibromyalgia or arthritis hence my rheumatologist who says he doesnt know why i have pain gave me a pill which i looked up has horrible effects and i would have to go through withdrawals similar to seroquel and cymbalta. they (my rheumat. dr and psych) say that at "small doses" the pills dont treat depression but that is a lie because these meds can actually make depression and anxiety worse. the lie is that the pill is for pain and not depression. id rather not take a ?????? and stop putting toxins in my body that will alter my brain and rot my stomach and cause me to be more angry..(yes it happened with other drugs, have tremors (no fun there), constipation (ugh), dry mouth, more anxiety, choking, etc. i've found that going to the gym and sweating for 30 min on treadmill on highest incline works better than any drug will plus eating healthy like spinach mushrooms chicken no fast food no dairy no sugar. it doesnt make me sleep but i get a feeling of energy and a little joy and i can poop. im cutting seroquel 100 mg into 4 pieces and taking 25 mg dont know what will happen. i used to take 25 mg during day but never put me to sleep only got drowsy. i dont want to be on 50 mg of that much longer. i really need something that will knock me out like it does but none of that drowsy for 10 hours (constant yawning-yes people are asking me if I'm okay and what's wrong because I'm always tired looking red eyes sometimes) and did you know it screws up your REM sleep. i saw sleep specialist and i only get 10% REM and normal is about 15-18% and he said for sure its seroquel. i had once quit seroquel cold turkey because i was choking on my food so badly but i had to go back on it because of insomnia..i was crying because i was so tired but could not sleep. i heard that coming off these meds like seroquel and cymbalta is much worse than crystal meth and >>>>>>e which i dont know cause i never took them but i read other posts. get this when i took the side effect list to the psych dr and told him the ones i was experiencing he said that the meds he gave me don't cause that. i wish they had compassion on us and cared for more than a paycheck. people are committing suicide (yes i said it) either from lack of resources or with some of these meds controlling their brain possibly adding to their existing condition and its too much for some people. i have never tried suicide never will. this is my personal experience i am not advising anyone to do anything just see your dr and pray that it all works out for your best. do your research and hopefully you will find a doctor that helps as i have not found one and its been 16 years. i would like to get on track for the sake of my kids and myself. sleep controls all my relationships how i interact with people and my alertness, decision making, memory, etc. i want to be my best.
    Last edited by Anonymous; 07-08-2011 at 01:32 AM. Reason: replaced ? with an actual word

  2. #2
    Aladdinsane is offline New Member
    Join Date
    Aug 2011
    Posts
    6

    Default Stay off Seroquel

    Seroquel is a mindnumbing antipsychotic that many doctors prescribe for insomnia or anxiety when it should only be used for schizophrenia or bipolar disorder. It causes many bad side effects and withdrawing from it is difficult. You should stick with older drugs that are safer like clonazepam, Chlordiazepoxide and diazepam. They can cause dependance too but are therapeutically safer. Clonazepam is the best: effects last for 10 hours and the drugs stays in the system for at least 50 hours, so you won't feel any cravings between doses as such is the case with other benzodiazepines like Xanax and Ativan. Don`t use Zopiclone or Ambien, they are less effective and more costly.

  3. #3
    Mariah493 is offline New Member
    Join Date
    Oct 2014
    Posts
    4

    Default

    Melatonin didn't work for me either. But Magnesium worked wonderfully. I bought a powder from GNC called Naturally CALM. You mix 2 teaspoons of it with water and it makes you sleepy pretty soon, like in 30 minutes. It doesn't knock you out like seroquel, it just calms you down and makes you tired.

Similar Threads

  1. Insomnia - Opiate Withdrawal
    By Anonymous in forum Need to Talk?
    Replies: 1
    Last Post: 12-03-2017, 09:02 PM
  2. Replies: 1
    Last Post: 02-22-2017, 11:13 AM
  3. Seroquel withdrawal
    By cbh1964 in forum Featured Conditions
    Replies: 36
    Last Post: 10-14-2016, 05:32 PM
  4. Seroquel withdrawal
    By Joooeee in forum General
    Replies: 1
    Last Post: 11-14-2008, 03:33 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22